# SDR SWIA202053917

- Difficulty date: September 23, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 33,864 hours, 33,289 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 529-544
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PRESSURE FLOOR SILL HAS (3) AREAS OF CORROSION ON THE SILL SKIN BETWEEN FS 529.00 AND FS 544.00.  C-CHECK RO 11/11/2020.  REPAIR WAS ACCOMPLISHED IAW BOMBARDIER REO.  NO WEIGHT AND BALANCE CHANGE, M-337 AND TASK CARD ATTACHED.
